# SDR CA001123029

- Difficulty date: November 3, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Condition: Failed
- Location: Lt And Rt
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) PILOTS FLIGHT OCCURRENCE REPORT: DURING TAKEOFF ROLL, WE DIDN'T GET A/F ARMED, ABORTED TAKEOFF AND RETURNED TO THE GATE. MAINTENANCE REPORT: MAINTENANCE LOG ENTRY FOR RECTIFICATION OF DEFECT AS FOLLOWS: REF LOG SEQUENCE NO L072 PROPELLERS; A/F NOT ARMED UPON DEPARTURE<<CDS CHECKED, FAULT CODE 64 LT AND RT FOUND, FAULT CLEARED AND A/F TEST PERFORMED WITHOUT ANY FAULTS. A/C RETURNED TO SERVICE. NO FURTHER PROBLEMS.
